<  Back to the Polytechnique Montréal portal

A path relinking algorithm for a multi-depot periodic vehicle routing problem

Alireza Rahimi-Vahed, Teodor Gabriel Crainic, Michel Gendreau and Walter Rei

Article (2013)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/13237/
Journal Title: Journal of Heuristics (vol. 19, no. 3)
Publisher: Springer
DOI: 10.1007/s10732-013-9221-2
Official URL: https://doi.org/10.1007/s10732-013-9221-2
Date Deposited: 18 Apr 2023 15:10
Last Modified: 18 Apr 2023 15:10
Cite in APA 7: Rahimi-Vahed, A., Crainic, T. G., Gendreau, M., & Rei, W. (2013). A path relinking algorithm for a multi-depot periodic vehicle routing problem. Journal of Heuristics, 19(3), 497-524. https://doi.org/10.1007/s10732-013-9221-2

Statistics

Dimensions

Repository Staff Only

View Item View Item